A new question is answered every 9 seconds

Rash on penis with red bumps on testicles. Treatment?

Resolved Question:

I have a rash on the base of my penile shaft and red bumps on my testicles all in the same general area. There is spots on my testicles but it looks like it's just a rash on the base of my shaft. Itches only when I touch the area, not a constant itch. I'm a 22 year old male who is sexually active with my girlfriend. But today is Thursday and two weekends ago a woman performed oral on me for a couple minutes. I'm ashamed of that fact but I want to know what's going on. My penis has had a smell to it for the past two days not real bad. I just now noticed the rash today but I feel like it wasn't there yesterday. I did not use protection with the girl and the same with my girlfriend. I also work construction in Texas and it's been warmer this week and I've sweated a lot. Where my penile shaft lays on my testicles is where the rash is... Hoping it's just a rash and need some advice!


Category: Dermatologist

Ask Your Own Question

Category: Cosmetic and Plastic Surgeon
Dr. Kruti Jobanputra Banodkar is online now

Expert:  Dr. Kruti Jobanputra Banodkar replied 4 Days.

Hello,
Thank you for your query at DoctorSpring.com
I will request you to attach an image of the rash if possible, and the same will be forwarded to the specialist.
Also, was the oral intercourse unprotected?
Kindly get back to me with the image of the rash, you can also forward it to info@doctorspring.com
Regards.


Patient replied :

No protection, but I have a STD appointment set up for Monday. Really hope this is just a rash, everything I look up points towards that but I would like to have a professional opinion! Hope the image helps. Thank you so very much for the help.


Expert:  Dr. Kruti Jobanputra Banodkar replied 3 Days.

Hello

Thanks for posting your query at DoctorSpring.com
I can understand your concern. I reviewed the picture.

This looks like irritant dermatitis which could be due to friction and sweat.

I would recommend application of cortisone cream mixed with Mupirocin cream twice a day for a week. In case it doesn't start improving in a couple of days, it would be best to see your doctor.

Please let me know if you have any queries.
Take care


Dr. Kruti Jobanputra Banodkar
Category: Cosmetic and Plastic Surgeon
Experience: 
Diploma in Dermatology - Royal College Of Physicians & Surgeons Of Glasgow, UK , 2010
Residency - DNB, Dermatology -  K.J Somaiya Hospital, Mumbai, 2009
Medical School & Internship - MBBS - Dr. D . Y . Patil Medical College, Mumbai, 2004
Dr. Kruti Jobanputra Banodkar and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.